# SDR 20001113SH016

- Difficulty date: October 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N458TA
- Make and model: Airbus A320-233
- Aircraft serial: 912
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD/SAL - FLT 581 - AT THE GATE, PREVIOUS TO FLIGHT, A TRACTOR HIT THE ENGINE NR 1.  A HOLE OF 6 INCHES BY 3 INCHES WAS DONE ON THE FAN COWL AND A HOLE OF 2 INCHES BY 1 INCH WAS DONE ON THE INBOARD FAN COWL.  THE AIRCRAFT REMAINED ON GROUND AT IAD STATION FOR COMPLETE INSPECTION AND MAINTENANCE.  (X)
